# SDR UALA2011080504094

- Difficulty date: August 5, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 61,923 hours, 11,059 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E TRIM NEEDS TO BE RE-ATTACHED.  SECURED EMERGENCY LIGHT STRIP TO SEAT.  ALL OPS NORMAL.
